Square classes of Lucas sequences

Ribenboim, P.; McDaniel, W.L.

Portugaliae mathematica (1991)

  • Volume: 48, Issue: 4, page 469-473
  • ISSN: 0032-5155

How to cite


Ribenboim, P., and McDaniel, W.L.. "Square classes of Lucas sequences." Portugaliae mathematica 48.4 (1991): 469-473. <http://eudml.org/doc/115770>.

author = {Ribenboim, P., McDaniel, W.L.},
journal = {Portugaliae mathematica},
keywords = {square classes; second order linear recurring sequence},
language = {eng},
number = {4},
pages = {469-473},
publisher = {Sociedade Portuguesa de Matemática},
title = {Square classes of Lucas sequences},
url = {http://eudml.org/doc/115770},
volume = {48},
year = {1991},

AU - Ribenboim, P.
AU - McDaniel, W.L.
TI - Square classes of Lucas sequences
JO - Portugaliae mathematica
PY - 1991
PB - Sociedade Portuguesa de Matemática
VL - 48
IS - 4
SP - 469
EP - 473
LA - eng
KW - square classes; second order linear recurring sequence
UR - http://eudml.org/doc/115770
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.